Do not mix these two medicines Motrin &Robitussin

 

Please read below from the University of Miami Health Systems Alert!!!!....

forward ......to your loving family and friends....

This was sent to us from a nurse in a school district..... 

                                       

thought I'd better pass it along just as an FYI.

"Motrin and Robitussin don't mix"!!!!!

Madison , age 8, passed away just a few days ago.

Please pass this on.

Doctors told her family that there have been quite a few children

Madison 's age that have died recently the same way that she did.

The only common link between them was that they were given Motrin

(ibuprofen) and Robitussin together, this caused a heart attack.

They believe this is what happened to them.

They told her to alert everyone to this.

"Do not give children both of these medicines together."

You can give them one or the other but not both.

When Madison collapsed she suffered a heart attack and they were able to

revive her but the loss of oxygen damaged her brain and she was put on

the respirator.

After this she had four strokes before she died after being taken off

the respirator. Please pass this on!!!!!!!!!

Lisa Lopez M.A.

Children's Medical Center of Dallas

Pulmonary Clinic 214-456-2693 - 214-456-2693  -214-456-5406 fax

THANK YOU

PLEASE  PASS ALONG TO YOUR LOVING FAMILY AND FRIENDS